Lyndon factorization of generalized words of Thue - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2002

Lyndon factorization of generalized words of Thue

Abstract

The i-th symbol of the well-known infinite word of Thue on the alphabet \ 0,1\ can be characterized as the parity of the number of occurrences of the digit 1 in the binary notation of i. Generalized words of Thue are based on counting the parity of occurrences of an arbitrary word w∈\ 0,1\^+-0^* in the binary notation of i. We provide here the standard Lyndon factorization of some subclasses of this class of infinite words.
Fichier principal
Vignette du fichier
dm050102.pdf (204.84 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00958970 , version 1 (13-03-2014)

Identifiers

Cite

Anton Černý. Lyndon factorization of generalized words of Thue. Discrete Mathematics and Theoretical Computer Science, 2002, Vol. 5, pp.17-46. ⟨10.46298/dmtcs.296⟩. ⟨hal-00958970⟩

Collections

TDS-MACS
48 View
658 Download

Altmetric

Share

Gmail Facebook X LinkedIn More